Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Note on the trivial zeros of Dirichlet $ L$-functions


Author: Tom M. Apostol
Journal: Proc. Amer. Math. Soc. 94 (1985), 29-30
MSC: Primary 11M20
MathSciNet review: 781049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The trivial zeros of Dirichlet $ L$-functions are located without use of the functional equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11M20

Retrieve articles in all journals with MSC: 11M20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781049-8
PII: S 0002-9939(1985)0781049-8
Keywords: Dirichlet $ L$-function, trivial zeros
Article copyright: © Copyright 1985 American Mathematical Society